Alert archive / Alabama / Small Craft Advisories in 2013

Small Craft Advisory 23, NWS Mobile, AL

March 9, 2013

NWS Mobile, AL issued this small craft advisory at Mar 9, 2013, 3:27 PM CST. It took effect at Mar 9, 2013, 9:00 PM CST. It was in force for 57 hr.

The area

The counties it named.

The facts

Issued
Mar 9, 2013, 3:27 PM CST (21:27 UTC)
In effect from
Mar 9, 2013, 9:00 PM CST
Expired
Mar 12, 2013, 7:00 AM CDT
In force
57 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

571 
WHUS74 KMOB 092127
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
327 PM CST SAT MAR 9 2013

...A SMALL CRAFT ADVISORY IS IN EFFECT TONIGHT INTO TUESDAY FOR AREA
COASTAL WATERS....

.A DEEPENING SYSTEM OVER THE PLAINS WILL INCREASE THE ONSHORE WINDS
OVER THE AREA. BEHIND THE FRONT THE SYSTEM IS EXPECTED TO PUSH ACROSS
AREA COASTAL WATERS EARLY MONDAY...STRONG OFFSHORE IS EXPECTED TO FOLLOW.

GMZ630>635-650-655-670-675-100530-
/O.NEW.KMOB.SC.Y.0023.130310T0300Z-130312T1200Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
327 PM CST SAT MAR 9 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM CST THIS EVENING TO
7 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 PM CST THIS EVENING TO 7 AM
CDT TUESDAY. 

* WINDS: EAST SOUTHEAST WINDS OF AROUND 15 KNOTS WILL INCREASE TO
  AROUND 20 KNOTS WITH FREQUENT GUSTS TO 25 KNOTS TONIGHT INTO SUNDAY.

* SEAS: SEAS AROUND 3 FEET NEAR SHORE...4 FEET WELL OFFSHORE ARE
  EXPECTED TO BUILD TO AROUND 5 FEET NEAR SHORE...8 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
10 follow-up statements
428 
WHUS74 KMOB 100356
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
956 PM CST SAT MAR 9 2013

...A SMALL CRAFT ADVISORY IS IN EFFECT TONIGHT INTO TUESDAY FOR
AREA COASTAL WATERS....

.A DEEPENING SYSTEM OVER THE PLAINS WILL INCREASE THE ONSHORE WINDS
OVER THE AREA. A COLD FRONT WILL SWEEP THROUGH THE COASTAL WATERS ON
MONDAY...WITH STRONG OFFSHORE TO FOLLOW.

GMZ630>635-650-655-670-675-101200-
/O.CON.KMOB.SC.Y.0023.000000T0000Z-130312T1200Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
956 PM CST SAT MAR 9 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. 

* WINDS: SOUTHEAST 20 KNOTS WITH FREQUENT GUSTS TO 25 KNOTS TONIGHT
  INTO MONDAY MORNING...BECOMING NORTHWEST EARLY MONDAY AFTERNOON.

* SEAS: SEAS BUILDING TO AROUND 5 FEET NEAR SHORE...8 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
900 
WHUS74 KMOB 100934
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
434 AM CDT SUN MAR 10 2013

...A SMALL CRAFT ADVISORY IS IN EFFECT TONIGHT INTO TUESDAY FOR
AREA COASTAL WATERS....

.A DEEPENING LOW OVER THE PLAINS WITH AN ASSOCIATED COLD FRONT WILL
BRING INCREASING ONSHORE WINDS OVER THE AREA. THE FRONT WILL SWEEP
THROUGH THE COASTAL WATERS ON MONDAY...WITH STRONG OFFSHORE WINDS
BEHIND IT.

GMZ630>635-650-655-670-675-101800-
/O.CON.KMOB.SC.Y.0023.000000T0000Z-130312T1200Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
434 AM CDT SUN MAR 10 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. 

* WINDS: SOUTHEAST 20 KNOTS WITH FREQUENT GUSTS TO 25 KNOTS 
  TONIGHT INTO MONDAY MORNING...BECOMING NORTHWEST EARLY MONDAY 
  AFTERNOON. 

* SEAS: SEAS BUILDING TO AROUND 5 FEET NEAR SHORE...8 FEET 
  OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
771 
WHUS74 KMOB 101022 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
522 AM CDT SUN MAR 10 2013

...A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH TUESDAY FOR
AREA COASTAL WATERS....

.A DEEPENING LOW OVER THE PLAINS WITH AN ASSOCIATED COLD FRONT
WILL BRING INCREASING ONSHORE WINDS OVER THE AREA. THE FRONT WILL
SWEEP THROUGH THE COASTAL WATERS ON MONDAY...WITH STRONG OFFSHORE
WINDS BEHIND IT.

GMZ630>635-650-655-670-675-101830-
/O.CON.KMOB.SC.Y.0023.000000T0000Z-130312T1200Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
522 AM CDT SUN MAR 10 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. 

* WINDS: SOUTHEAST 20 KNOTS WITH FREQUENT GUSTS TO 25 KNOTS 
  TONIGHT INTO MONDAY MORNING...BECOMING NORTHWEST EARLY MONDAY 
  AFTERNOON. 

* SEAS: SEAS BUILDING TO AROUND 5 FEET NEAR SHORE...8 FEET 
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
061 
WHUS74 KMOB 101608
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1108 AM CDT SUN MAR 10 2013

...A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH TUESDAY FOR AREA
COASTAL WATERS....

.A DEEPENING LOW OVER THE PLAINS WITH AN ASSOCIATED COLD FRONT
WILL BRING INCREASING ONSHORE WINDS OVER THE AREA. THE FRONT WILL
SWEEP THROUGH THE COASTAL WATERS ON MONDAY...WITH STRONG OFFSHORE
WINDS BEHIND IT.

GMZ630>635-650-655-670-675-110015-
/O.CON.KMOB.SC.Y.0023.000000T0000Z-130312T1200Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1108 AM CDT SUN MAR 10 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. 

* WINDS: SOUTHEAST AROUND 20 KNOTS WITH FREQUENT GUSTS TO 25 KNOTS 
  TONIGHT INTO MONDAY MORNING...BECOMING NORTHWEST EARLY MONDAY 
  AFTERNOON. 

* SEAS: SEAS AROUND 5 FEET NEAR SHORE...8 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
422 
WHUS74 KMOB 102046
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
346 PM CDT SUN MAR 10 2013

...A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH TUESDAY FOR AREA
COASTAL WATERS....

.A DEEPENING LOW OVER THE PLAINS WITH AN ASSOCIATED COLD FRONT
WILL BRING INCREASING ONSHORE WINDS OVER THE AREA. THE FRONT WILL
SWEEP THROUGH THE COASTAL WATERS ON MONDAY...WITH STRONG OFFSHORE
WINDS BEHIND IT.

GMZ630>635-650-655-670-675-110500-
/O.CON.KMOB.SC.Y.0023.000000T0000Z-130312T1200Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
346 PM CDT SUN MAR 10 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. 

* WINDS: SOUTHEAST AROUND 20 KNOTS WITH FREQUENT GUSTS TO 25 
  KNOTS TONIGHT INTO MONDAY MORNING...BECOMING NORTHWEST EARLY 
  MONDAY AFTERNOON. 

* SEAS: SEAS AROUND 5 FEET NEAR SHORE...8 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
535 
WHUS74 KMOB 110331
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1031 PM CDT SUN MAR 10 2013

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH TUESDAY FOR AREA
COASTAL WATERS....

.A DEEPENING LOW OVER THE PLAINS WITH AN ASSOCIATED COLD FRONT
WILL BRING INCREASING ONSHORE WINDS OVER THE AREA. THE FRONT WILL
SWEEP THROUGH THE COASTAL WATERS ON MONDAY...WITH STRONG OFFSHORE
WINDS BEHIND IT.

GMZ630>635-650-655-670-675-111200-
/O.CON.KMOB.SC.Y.0023.000000T0000Z-130312T1200Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1031 PM CDT SUN MAR 10 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. 

* WINDS: SOUTHEAST AROUND 20 KNOTS WITH FREQUENT GUSTS TO 25 
  KNOTS TONIGHT INTO MONDAY MORNING...BECOMING NORTHWEST EARLY 
  MONDAY AFTERNOON. 

* SEAS: SEAS AROUND 5 FEET NEAR SHORE...8 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
578 
WHUS74 KMOB 110933
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
433 AM CDT MON MAR 11 2013

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH TUESDAY FOR
AREA COASTAL WATERS....

.A DEEPENING LOW OVER THE PLAINS WITH AN ASSOCIATED COLD FRONT
WILL BRING INCREASING ONSHORE WINDS OVER THE AREA. THE FRONT WILL
SWEEP THROUGH THE COASTAL WATERS TODAY WITH STRONG OFFSHORE WINDS
BEHIND IT.

GMZ630>635-650-655-670-675-111745-
/O.CON.KMOB.SC.Y.0023.000000T0000Z-130312T1200Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
433 AM CDT MON MAR 11 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. 

* WINDS: SOUTHEAST AROUND 20 KNOTS WITH FREQUENT GUSTS TO 25 KNOTS
  TONIGHT INTO MONDAY MORNING...BECOMING NORTHWEST 20 TO 25 KNOTS EARLY
  MONDAY AFTERNOON.

* SEAS: SEAS AROUND 6 TO FEET NEAR SHORE...9 FEET OFFSHORE. SEAS
  DECREASING TO 4 TO 6 FEET FOR A SHORT TIME AFTER FRONTAL PASSAGE
  AND BUILDING AGAIN TO 5 TO 7 FEET THROUGH TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
826 
WHUS74 KMOB 111534
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1034 AM CDT MON MAR 11 2013

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH TUESDAY FOR
AREA COASTAL WATERS....

.A DEEPENING LOW OVER THE PLAINS WITH AN ASSOCIATED COLD FRONT
WILL CONTINUE TO BRING STRONG ONSHORE WINDS OVER THE AREA. THE
FRONT WILL SWEEP THROUGH THE COASTAL WATERS TODAY WITH STRONG
OFFSHORE WINDS BEHIND IT.

GMZ630>635-650-655-670-675-112345-
/O.CON.KMOB.SC.Y.0023.000000T0000Z-130312T1200Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1034 AM CDT MON MAR 11 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. 

* WINDS: SOUTHEAST AROUND 20 KNOTS WITH FREQUENT GUSTS TO 25 KNOTS...
  BECOMING NORTHWEST 20 TO 25 KNOTS EARLY THIS AFTERNOON.

* SEAS: SEAS AROUND 6 TO FEET NEAR SHORE...9 FEET OFFSHORE. SEAS 
  DECREASING TO 4 TO 6 FEET FOR A SHORT TIME AFTER FRONTAL 
  PASSAGE AND BUILDING AGAIN TO 5 TO 7 FEET THROUGH TUESDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
125 
WHUS74 KMOB 112042
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
342 PM CDT MON MAR 11 2013

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH TUESDAY FOR
AREA COASTAL WATERS....

.BEHIND A SURFACE FRONT MOVING SOUTHEAST OF AREA COASTAL WATERS THIS
EVENING...STRONG NORTHWEST TO NORTHERLY FLOW WILL OVERSPREAD THE
AREA. WINDS ARE EXPECTED TO SETTLE DURING THE DAY TUESDAY.

GMZ630>635-650-655-670-675-120445-
/O.CON.KMOB.SC.Y.0023.000000T0000Z-130312T1200Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
342 PM CDT MON MAR 11 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. 

* WINDS: NORTHWEST TO NORTH 20 TO 25 KNOTS.

* SEAS: SEAS AROUND 6 TO FEET NEAR SHORE...9 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
648 
WHUS74 KMOB 120253
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
953 PM CDT MON MAR 11 2013

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH TUESDAY FOR
AREA COASTAL WATERS....

.STRONG NORTHWEST TO NORTHERLY FLOW WILL CONTINUE THROUGH TUESDAY MORNING.

GMZ630>635-650-655-670-675-121200-
/O.CON.KMOB.SC.Y.0023.000000T0000Z-130312T1200Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
953 PM CDT MON MAR 11 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. 

* WINDS: NORTHWEST TO NORTH 20 TO 25 KNOTS.

* SEAS: SEAS AROUND 6 TO FEET NEAR SHORE...9 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Mar 9, 3:07 PM CST, 20 minutes earlier.

Area forecast discussion, Mar 9, 3:07 PM CST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
307 PM CST SAT MAR 9 2013

.SHORT TERM (TONIGHT AND SUNDAY)...AN UPPER LOW CURRENTLY CENTERED
OVER THE NM/CO BORDER IS EXPECTED TO SWING EAST...GETTING HELP BACK
BY AN UPPER RIDGE OVER THE EASTERN CONUS. THIS SYSTEM'S SURFACE LOW
MOVES EAST...THEN NORTHEAST OVER THE CENTRAL PLAINS THROUGH THE
FIRST TWO PERIODS OF THE FORECAST...ENDING UP OVER THE MO/IA/IL
STATE LINE. A BIT OF DEEPENING OF THE SYSTEM MOVES THE PLAINS IS
BEING ADVERTISED BY GUIDANCE...ESPECIALLY SUNDAY WITH THE SLOWING OF
THE EASTWARD PROGRESSION OF THE SYSTEM SUNDAY AS IT BUMPED AGAINST
THE EASTERN UPPER RIDGE...ANY ASSOCIATED PRECIP IS SLOW TO START
MOVING ACROSS THE FA SUNDAY AFTERNOON AS THE SURFACE FRONT MOVES TO
THE LOWER MISS RIVER BY 00Z SUNDAY EVENING. HAVE HELD THE CHANCE FOR
RAIN OVER WESTERN-MOST SECTIONS OF THE FA...MAINLY SUNDAY AFTERNOON.

WITH SOME DEEPENING OF THE SYSTEM SUNDAY...WIND MAGNITUDES GETTING
INTO THE 20 TO 25 MPH SUSTAINED...WITH GUSTS 25 TO 30 MPH ARE
LOOKING LIKE A STRONG POSSIBILITY. GUIDANCE IS ADVERTISING THIS
MAINLY OVER THE WESTERN HALF OF THE FA AND NEAR THE COAST. AM
HOLDING OFF ON ISSUING ANY ADVISORY ATTM...DUE TO THE SPEED ISSUES
OF THE SYSTEM. OTHER THAN THE WIND ISSUES...NO SEVERE WEATHER IS
EXPECTED OVER THE FA FOR SUNDAY. /16

FOR SUNDAY NIGHT THROUGH TUESDAY NIGHT...A STRONG SHORTWAVE EMBEDDED
IN A LONGWAVE PATTERN MOVES ACROSS THE SOUTHERN PLAINS SUNDAY NIGHT
THEN ACROSS THE SOUTHEASTERN STATES MONDAY INTO MONDAY NIGHT.  AN
ASSOCIATED SURFACE LOW MEANWHILE MOVES TO THE GREAT LAKES
REGION...BRINGING A STRONG COLD FRONT THROUGH THE FORECAST AREA
EARLY MONDAY MORNING THROUGH EARLY MONDAY EVENING ACCOMPANIED WITH
STRONG DEEP LAYER LIFT.  DEEP LAYER MOISTURE INCREASES TO NEAR 1.5
INCHES OVER THE WESTERN PORTION OF THE AREA SUNDAY NIGHT AS THE 850
MB JET INCREASES TO 40-45 KNOTS...WITH THE BEST DEEP LAYER MOISTURE
SHIFTING INTO THE EASTERN PORTION OF THE AREA DURING THE DAY ON
MONDAY AHEAD OF THE ADVANCING COLD FRONT.  DESPITE THESE
PRECIPITABLE WATER VALUES BEING 150-200 PERCENT OF NORMAL...MODEL
SOUNDINGS INITIALLY SHOW A STRONG CAP SUNDAY NIGHT NEAR 800-850 MB
WHICH STRONG DEEP LAYER LIFT IMPROVES MODESTLY BUT STILL LEAVES
EITHER A LAYER OF UNFAVORABLE LAPSE RATES IN THE 850-600 MB LAYER OR
A MOIST ADIABATIC LAPSE RATE OVER A DEEPER LAYER.  AS A
RESULT...SURFACE BASED OR 0-1KM MIXED LAYER CAPE VALUES WILL BE VERY
LOW...MOSTLY LESS THAN 100 J/KG.  SO WHILE EFFECTIVE 0-1 KM HELICITY
WILL BE 200-300 J/KG...THE VERY WEAK INSTABILITY MAKES FOR
CONDITIONS IN WHICH STRONG TO SEVERE STORMS DEVELOPMENT IS NOT
EXPECTED.

WILL HAVE POPS INCREASING TO LIKELY OVER THE WESTERN THIRD OF THE
AREA SUNDAY NIGHT WITH CHANCE POPS OTHERWISE GENERALLY WEST OF THE
I-65 CORRIDOR AND SLIGHT CHANCE POPS FURTHER EAST.  CATEGORICAL POPS
SHIFT ACROSS THE AREA ON MONDAY WITH PASSAGE OF THE FRONT THEN WILL
HAVE LIKELY POPS OVER THE EASTERNMOST COUNTIES MONDAY
EVENING...TAPERING TO SLIGHT CHANCE POPS OVER THE CENTRAL PORTION OF
THE AREA.  DRY CONDITIONS FOLLOW AFTER MIDNIGHT MONDAY NIGHT THROUGH
TUESDAY NIGHT AS A LARGE DRY DOME OF HIGH PRESSURE BEGINS TO BUILD
INTO THE REGION.  RAIN TOTALS THROUGH MONDAY EVENING WILL BE NEAR
ONE INCH...THOUGH MAY SEE AMOUNTS NEAR 1.5 INCHES OVER THE
EASTERNMOST PORTION OF THE AREA.  TEMPERATURES WILL BE MILD SUNDAY
NIGHT...NEAR TEN DEGREES ABOVE SEASONABLE LEVELS...THEN A FEW
DEGREES ABOVE NORMAL FOR HIGHS ON MONDAY.  COLDER AIR FLOWS INTO THE
REGION IN THE WAKE OF THE FRONT WITH TEMPERATURES MONDAY NIGHT
THROUGH TUESDAY NIGHT SEVERAL DEGREES BELOW NORMAL. /29

&&

.LONG TERM (WEDNESDAY THROUGH SATURDAY)...THE LONGWAVE TROF PATTERN
CONTINUES TO SHIFT SLOWLY EASTWARD AND INTO THE WESTERN ATLANTIC
WEDNESDAY INTO WEDNESDAY NIGHT WHERE IT GENERALLY REMAINS THROUGH
SATURDAY.  THE LARGE DOME OF HIGH PRESSURE CONTINUES TO BUILD INTO
THE REGION...SETTLING OVER THE FORECAST AREA THURSDAY NIGHT THEN
SHIFTING SLOWLY INTO THE NORTHERN GULF FRIDAY INTO SATURDAY.  DRY
CONDITIONS CONTINUE THROUGH THE EXTENDED PERIOD WITH TEMPERATURES
INITIALLY SEVERAL DEGREES BELOW NORMAL WARMING TO A FEW DEGREES
ABOVE NORMAL BY SATURDAY. /29

&&

.MARINE...SOUTHEAST TO SOUTHERLY FLOW IS EXPECTED TO INCREASE AHEAD
OF A FRONT ADVERTISED TO  MOVE ACROSS THE FA LATE SUNDAY NIGHT INTO
MONDAY MORNING. STRONG OFFSHORE FLOW FOLLOWS. GUIDANCE IS
ADVERTISING THE MODERATE TO STRONG OFFSHORE FLOW LASTING INTO MID
WEEK...BUT AS A SURFACE LOW MOVES TOWARDS THE AREA MID WEEK
ON...INCONSISTENT HANDLING BY THE GUIDANCE OF THE SURFACE LOW
WEDNESDAY ON IS LEADING TO BIG DIR/STRENGTH PROBLEMS FOR THE
FORECAST FOR THE LATTER HALF OF THE WEEK. CURRENT FORECAST LEANS
TOWARDS THE GFS FOR THIS PERIOD. /16

&&

.AVIATION (18Z ISSUANCE)...VFR CONDITIONS EXPECTED THROUGH THE
PERIOD. SOME OVERNIGHT PATCHY HAZE POSSIBLE AROUND SUNRISE...THOUGH
WITH AN APPROACHING SYSTEM...AN INCREASE IN SURFACE WINDS WILL MIX
ANY MORNING HAZE OUT. /16

&&

.FIRE WEATHER...GULF MOISTURE WILL FLOW INTO THE REGION AS SOUTHERLY
WINDS INCREASE AHEAD OF A STRONG COLD FRONT APPROACHING FROM THE
PLAINS.  THE COLD FRONT MOVES THROUGH THE AREA ON MONDAY PRECEDED
AND ACCOMPANIED BY PERIODS OF SHOWERS AND A FEW THUNDERSTORMS.
RELATIVE HUMIDITIES THIS AFTERNOON WILL DROP TO NEAR CRITICAL LEVELS
OVER THE INTERIOR PORTION OF THE NORTHWEST FLORIDA PANHANDLE BUT WILL
NOT SATISFY OTHER CRITERIA.  AFTERNOON RELATIVE HUMIDITIES WILL
REMAIN ABOVE CRITICAL LEVELS SUNDAY AND MONDAY.

FOG POTENTIAL AND OTHER REMARKS...FOG IS NOT EXPECTED TONIGHT AND
SUNDAY NIGHT. /29

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      57  74  60  67  41 /  05  20  40  80  20
PENSACOLA   58  71  59  70  44 /  00  05  20  80  50
DESTIN      59  69  59  69  47 /  00  05  10  80  60
EVERGREEN   49  76  57  68  41 /  00  00  20  80  40
WAYNESBORO  52  77  57  65  36 /  00  20  70  80  10
CAMDEN      47  78  56  67  38 /  00  05  30  80  20
CRESTVIEW   53  76  55  70  44 /  00  05  10  80  60

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 9 PM SATURDAY TO 7 AM TUESDAY FOR THE
     FOLLOWING ZONES: CHOCTAWHATCHEE BAY...COASTAL WATERS FROM
     DESTIN TO PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM
     PENSACOLA FL TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI
     SOUND...NORTHERN MOBILE BAY...PENSACOLA BAY SYSTEM...
     PERDIDO BAY...SOUTHERN MOBILE BAY...WATERS FROM DESTIN TO
     PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM PENSACOLA FL TO
     PASCAGOULA MS FROM 20 TO 60 NM...

&&
Hazardous weather outlook, Mar 9, 5:58 AM CST, 9 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION
NATIONAL WEATHER SERVICE MOBILE AL
558 AM CST SAT MAR 9 2013

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-101200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
558 AM CST SAT MAR 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

BREEZY CONDITIONS ARE EXPECTED SUNDAY WITH FREQUENT GUSTS TO 30 MPH.
SHOWERS AND THUNDERSTORMS ARE EXPECTED LATE SUNDAY NIGHT THROUGH
MONDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH FRIDAY.

GMZ630>635-650-655-670-675-101200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
558 AM CST SAT MAR 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SMALL CRAFT SHOULD EXERCISE CAUTION SUNDAY FOR BAYS AND ESTUARIES.
FOR THE MARINE AREA FROM THE BEACH TO 60 MILES OUT...ADVISORY
CRITERIA ARE EXPECTED TO BE MET ON SUNDAY WITH WIND TO 25 KNOTS AND
GUSTY AND SEAS TO 8 FEET. SHOWERS AND THUNDERSTORMS ARE EXPECTED
LATE SUNDAY NIGHT THROUGH MONDAY. SEVERE WEATHER IS NOT EXPECTED AT
THIS TIME.

Nearby

Small Craft Advisories in Alabama, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.